MathSciNet Relay Station
MathSciNet bibliographic data
MR2917094 46L05 (47C15)
Kaftal, Victor; Ng, P. W.; Zhang, Shuang Finite sums of projections in purely infinite simple ${\rm C}\sp *$-algebras with torsion $K\sb 0$. Proc. Amer. Math. Soc. 140 (2012), no. 9, 3219–3227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement